Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does biotin intake affect periods? Have spotting

I just wanted to know if taking Biotin can effect my period? I ve been taking it for about two months. I started with one pill and moved my way up to 5 like the bottle says. My first period while taking the pills came about a day late or so Feb 14th . I was supposed to get my period today March 14 and I didn t but I am spotting as normal. My period has always been regular literally like clock work. So I was wondering if Biotin is known to make your cycle a little off?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  970
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hi .
Welcome to HCM .
Thanks for the query.
On medical ground it doesnot affects periods but shall always be taken under medical guidance and to given extent.
Hoping good health for you .
feel free for further medical queries.
Many Thanks,
Dr Shilpi
Answered: Mon, 18 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor